# SDR CALA0000057

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME IN TAIL COMPARTMENT CORRODED AT FS 1401, S21R.  THE FRAME WAS REMOVED AND A NEW FRAME WAS INSTALLED IAW SRM 51-30-21 AND 51-30-05.
